# SDR SWAA2024080504630

- Difficulty date: June 22, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS 277 TO BS 294.5 RBL 1 WL 208.1 FWD GALLEY AND LAV 2024-401910<[01] REPLACED WEB LOCATED BTW BS 277 TO BS 294.5 RBL 1 WL 208.1 FWD GALLEY AND LAV IAW B737-800 SRM 51-40-02 AND DWG 141A5400 SHEET 20 REV -.  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] COMPLETED TASK CERTIFIED
